MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT
Model Number RONYX30030UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Obstruction/Occlusion (2422)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure a resolute onyx des was implanted in the lad.During a revascularization procedure two resolute onyx des were implanted in the rca.During a second revascularization procedure one resolute onyx des was implanted in the rca and one resolute onyx des was implanted in the rpl.During a third revascularization procedure two resolute onyx des were implanted in the rca.During a fourth revascularization procedure one resolute integrity bms as implanted in the rca.During a fifth revascularization procedure to treat severely calcified rca and intent restenosis of the mid rca plaque prolapse was noted and the patient was treated with two medtronic stents in the rca.The plaque prolapse was not present prior to the stent in the mid rca, prolapse occurred after the post dilation of mid rca.Plaque prolapse caused occlusion in the ostial rca therefore ostial rca was stented.The patient was discharged home.Investigator assessed the event as not related to index device or anti-platelet medication.The sponsor assessed the event as not related to the anti-platelet medication and unlikely related to the index device.The plaque prolapse was not present prior to the stent in the mid rca, prolapse occurred after the post dilation of mid rca.Plaque prolapse caused occlusion in the ostial rca therefore ostial rca was stented.
 
Additional Manufacturer Narrative
Correction: during a revascularization procedure one integrity bms was implanted in the rca.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
091708096
MDR Report Key10710437
Report Number9612164-2020-04023
Device Sequence Number16937420
Product Code NIQ
UDI-Device Identifier00643169557024
UDI-Public00643169557024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2022
Device Model NumberRONYX30030UX
Device Catalogue NumberRONYX30030UX
Device Lot Number0010155436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/09/2023
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite